# SDR AALA20150518002

- Difficulty date: May 18, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 46,283 hours, 7,225 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 183T16103
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER PANEL ATTACH CHORD ANGLE CRACKED IN RADIUS, 54" FROM WING TIP.  REPLACED UPPER CHORD ANGLE IAW PRINT 183T1610 & SRM 51-40-03-0G.
